# SDR LH3D20110311001

- Difficulty date: March 11, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N264MW
- Make and model: Snias AS350BA
- Aircraft serial: 2679
- Aircraft time: 3,936 hours, 12,824 cycles
- Engine: Tmeca ARRIEL1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 350A21135921
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT FLOORBEAM HAS CORROSION IN SEVERAL AREAS THAT ARE  BEYOND AEC LIMITS.
